# SDR SWAA2016030449631

- Difficulty date: February 18, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 63,301 hours, 37,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6553844
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRACK CORRODED, BETWEEN BS 747 - 887, RBL 13.84.  REPAIRED CARGO TRACK IAW SRM.
